# SDR ASOA2015033112519

- Difficulty date: March 14, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CORRODED BETWEEN STR 26L AND 26R.  REMOVED FS 333 FLOORBOARD SUPPORT ASSY TO FOM IAW SRM 51-42-06.  INSTALLED SERVICEABLE FS 333 FLOOR SUPPORT ASSY IAW SRM 51-42-06.  REMOVED CORRODED FRAME SEGMENT AT FS 333 IAW SRM 51-42-06 AND 51-42-21.  INSTALLED NEW FS 333 FRAME SEGMENT IAW SRM 51-42-06, 51-42-21 AND 51-77-00.  PAINTED REPAIR IAW SRM 51-25-01 AND APPLIED CORROSION INHIBITING COMPOUND IAW MM 51-25-56-390-802.
